Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 113, NWS Omaha, NE

June 4, 20087 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 4, 2008, 11:41 PM CDT for 7 counties in Nebraska. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 11:41 PM CDT (04:41 UTC)
Expired
Jun 5, 2008, 12:45 AM CDT
In force
64 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Cass County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE, Saline County, NE

The radar

The Omaha radar (KOAX), 86 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 8:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
3.7
Supercell composite
18.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KOAX 050442
SVROAX
NEC025-067-095-097-109-131-151-050545-
/O.NEW.KOAX.SV.W.0113.080605T0441Z-080605T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CASS COUNTY IN SOUTHEAST NEBRASKA...
  NORTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...
  NORTHWESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  SOUTHERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  OTOE COUNTY IN SOUTHEAST NEBRASKA...
  EASTERN SALINE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 1245 AM CDT.

* AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES     
  EAST OF SYRACUSE TO WESTERN. THE LINE OF STORMS IS NEARLY          
  STATIONARY.


* LOCATIONS IMPACTED INCLUDE...
SWANTON...SPRAGUE...ROCA...OTOE...DUNBAR AND BURR...

HAIL THE SIZE OF NICKELS OR LARGER IS EXPECTED WITH THIS STORM. GO TO
A SAFE PLACE INSIDE YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND
GLASS DOORS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4066 9595 4032 9690 4032 9718 4057 9725
      4084 9611
TIME...MOT...LOC 0441Z 292DEG 39KT 4063 9589 4033 9671

$$

DEE
1 follow-up statement
000 
WWUS53 KOAX 050539
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 AM CDT THU JUN 5 2008

NEC025-067-095-097-109-131-151-050549-
/O.EXP.KOAX.SV.W.0113.000000T0000Z-080605T0545Z/
CASS NE-OTOE NE-SALINE NE-GAGE NE-JOHNSON NE-JEFFERSON NE-
LANCASTER NE-
1239 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LANCASTER...
NORTHEASTERN JEFFERSON...NORTHWESTERN JOHNSON...NORTHERN GAGE...
SALINE...OTOE AND SOUTH CENTRAL CASS COUNTIES WILL EXPIRE AT 1245 AM
CDT...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS
SCHEDULED. STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE.

THE WARNING WHICH WAS IN EFFECT HAS EXPIRED AND WILL NOT BE REISSUED
AT THIS TIME. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR SOUTHWEST IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4066 9595 4032 9690 4032 9718 4057 9725
      4084 9611
TIME...MOT...LOC 0539Z 292DEG 39KT 4039 9513 4010 9595

$$

DEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:50 PM CDT, 8 hours 51 minutes earlier.

Area forecast discussion, Jun 4, 2:50 PM CDT, 8 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT WED JUN 4 2008

.DISCUSSION...
ACTIVE PATTERN CONTINUES THROUGH THE FORECAST PERIOD. MAIN
CONCERNS WILL BE WITH TIMING AND LOCATION OF CONVECTION.

18Z SURFACE ANALYSIS SHOWED LOW PRESSURE OVER SOUTHEAST COLORADO
WITH A WARM FRONT STRETCHING FROM SOUTHWEST INTO NORTHEAST KANSAS
AND NORTHERN MISSOURI. SOME CONVECTION ALREADY DEVELOPING IN CENTRAL
NEBRASKA AND NEAR SOUTHEAST SOUTH DAKOTA BORDER. INITIAL THOUGHTS
ARE FOR WARM FRONT NEAR SOUTHEAST BORDER TO BECOME THE MAIN
FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING AS LOW
LEVEL JET KICKS IN AND COLORADO LOW LIFTS NORTHEAST TOWARD NEBRASKA.
PW VALUES APPROACHING 2 INCHES ACROSS THE AREA TONIGHT SO HEAVY RAIN
ALSO LIKELY WITH THE STORMS. EXPECT CONVECTION TO MAKE STEADY
PROGRESS NORTH OVERNIGHT AS BOTH NAM AND GFS MOVE 850-700MB THETA-E
AXIS FROM NEAR THE NEBRASKA KANSAS BORDER THIS EVENING TO SOUTHEAST
SOUTH DAKOTA AND NORTH CENTRAL IOWA BY MORNING. WILL ISSUE HEADLINES
FOR FLASH FLOOD WATCH TONIGHT 00Z-12Z FOR THE ENTIRE CWA DUE TO
RECENT RAINFALL.

AFTER A MORNING BREAK...THREAT OF SEVERE STORMS AND HEAVY RAIN WILL
RETURN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT AS COLD
FRONT MOVES THROUGH ACCOMPANIED BY A STRONG UPPER WAVE...WITH
ANOTHER FRONT COMING ACROSS ON SATURDAY FOR YET ANOTHER CHANCE
OF STORMS.

LITTLE CHANGE TO THE EXTENDED AT THIS TIME WITH TREND TOWARD HPC
GUIDANCE.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 05/00Z.

STUBBORN LOW LEVEL MOISTURE KEPT MVFR/IFR CONDITIONS IN PLACE MUCH
OF THE MORNING...WITH KOMA STILL BELOW FL020 CIGS. HOWEVER EXPECT
CIGS TO LIFT TO VFR SOON AND REMAIN VFR THROUGH THE EVENING.
THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR IN CENTRAL NEBRASKA THEN
MOVE EAST WITH TIME...REACHING TAF SITES AFTER 03Z. SOME STORMS
COULD BE STRONG. LINGERING THUNDERSTORMS ARE POSSIBLE THROUGH
12Z-14Z TIMEFRAME. THEN A QUICK RETURN TO SOUTHERLY LOW LEVEL FLOW
BY 18Z WITH WIND SPEEDS GUSTING OVER 30KTS MUCH OF THE DAY. A COLD
FRONT WILL BE APPROACHING THE AREA FROM THE WEST LATE IN THE DAY
THURSDAY...AND WILL PRODUCE STRONG THUNDERSTORMS...LIKELY AFTER 22Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
     MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
     065>068-078-088>093.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
     MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&

FOBERT/DERGAN
Hazardous weather outlook, Jun 4, 4:28 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
428 PM CDT WED JUN 4 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-051000-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
428 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT WITH
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY
HAZARDS. SCATTERED THUNDERSTORMS HAD DEVELOPED NORTH OF A WARM FRONT
ALONG THE NEBRASKA...KANSAS BORDER LATE THIS AFTERNOON. STORMS WILL
SPREAD OR DEVELOP NORTH AHEAD OF THE WARM FRONT TONIGHT AS THE LOW
LEVEL JET INTENSIFIES.

SEVERE STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON AS A COLD FRONT
APPROACHES THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES
WILL AGAIN BE THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS. HEAVY
RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...ISOLATED
TORNADOES AND HEAVY RAIN WILL BE POSSIBLE YET THURSDAY NIGHT.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND
SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH THIS EVENING
ACROSS MUCH OF THE AREA.

FOBERT

In the hours before

Local storm report, Jun 4, 10:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1021 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             3 W MURRAY              40.92N 95.99W
06/04/2008  E0.88 INCH       CASS               NE   AMATEUR RADIO

0940 PM     HAIL             MURRAY                  40.92N 95.93W
06/04/2008  E1.00 INCH       CASS               NE   EMERGENCY MNGR

&&

LANDSVORK
Local storm report, Jun 4, 10:28 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1028 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             3 NW SWANTON            40.41N 97.12W
06/04/2008  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

1025 PM     HAIL             2 S WESTERN             40.36N 97.20W
06/04/2008  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

&&

LANDSVORK
Local storm report, Jun 4, 10:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1038 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             3 NW SWANTON            40.41N 97.12W
06/04/2008  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

&&

LANDSVORK
Local storm report, Jun 4, 10:48 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1048 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             5 E TURIN               42.02N 95.87W
06/04/2008  E1.50 INCH       MONONA             IA   LAW ENFORCEMENT

1030 PM     HAIL             4 W WILBER              40.48N 97.04W
06/04/2008  E0.75 INCH       SALINE             NE   EMERGENCY MNGR

&&

BG
Local storm report, Jun 4, 10:55 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1055 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      ELMWOOD                 40.84N 96.29W
06/04/2008                   CASS               NE   EMERGENCY MNGR

            COUNTY ROADS AROUND ELMWOOD UNDER WATER. FLOODING NEAR
            AVOCA AND HIGHWAY 1 AND 34.

1050 PM     FLASH FLOOD      12 N FAIRBURY           40.31N 97.18W
06/04/2008                   JEFFERSON          NE   EMERGENCY MNGR

            WATER OVER HIGHWAY 15 FROM FIELD RUN OFF

&&

BG
Local storm report, Jun 4, 11:03 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1103 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             6 E DAYKIN              40.32N 97.18W
06/04/2008  E0.75 INCH       JEFFERSON          NE   LAW ENFORCEMENT

&&

BG

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:22 PM CDTTornado WarningOAXButler, Seward38 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Colfax46 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningOAXSaunders47 min
Jun 4, 8:03 PM CDTTornado WarningOAXButler, Saunders, Seward42 min
Jun 4, 8:09 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward51 min
Jun 4, 8:19 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
Jun 4, 8:22 PM CDTTornado WarningOAXLancaster, Seward38 min
Jun 4, 8:23 PM CDTFlash Flood WarningOAXBoone, Madison, Platte4 hr
Jun 4, 8:32 PM CDTTornado WarningOAXCass, Lancaster, Sarpy, Saunders28 min
Jun 4, 8:41 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders, Washington64 min
Jun 4, 9:01 PM CDTFlash Flood WarningOAXCuming4 hr
Jun 4, 9:02 PM CDTFlash Flood WarningOAXSaunders4 hr
Jun 4, 9:02 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders43 min
Jun 4, 9:12 PM CDTFlash Flood WarningOAXStanton4 hr
Jun 4, 9:17 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Washington58 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningOAXJefferson51 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe66 min
Jun 4, 9:34 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more41 min
Jun 4, 9:43 PM CDTTornado WarningOAXJefferson32 min
Jun 4, 9:45 PM CDTFlash Flood WarningOAXCass4 hr
Jun 4, 9:45 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders45 min
Jun 4, 9:56 PM CDTSevere Thunderstorm WarningOAXBurt49 min
Jun 4, 10:12 PM CDTSevere Thunderstorm WarningOAXCass27 min
Jun 4, 10:15 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more45 min
Jun 4, 10:16 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Otoe, Saline8 hr
Jun 4, 10:59 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more46 min
Jun 4, 11:40 PM CDTAreal Flood WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more14 hr
Jun 4, 11:52 PM CDTSevere Thunderstorm WarningOAXOtoe53 min
Jun 4, 11:58 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Pawnee, Richardson51 min
Jun 5, 12:10 AM CDTSevere Thunderstorm WarningOAXButler, Saunders24 min
Jun 5, 12:15 AM CDTRiver Flood WarningOAXButler6 days
Jun 5, 12:15 AM CDTRiver Flood WarningOAXSeward6 days
Jun 5, 12:15 AM CDTRiver Flood WarningOAXSaline9 days
Jun 5, 12:18 AM CDTSevere Thunderstorm WarningOAXSaline, Seward42 min
Jun 5, 12:23 AM CDTRiver Flood WarningOAXSeward7 days
Jun 5, 12:29 AM CDTRiver Flood WarningOAXOtoe11 days
Jun 5, 12:56 AM CDTSevere Thunderstorm WarningOAXButler9 min
Jun 5, 1:27 AM CDTRiver Flood WarningOAXCass35 hr
Jun 5, 1:36 AM CDTFlash Flood WarningOAXCass4 hr
Jun 5, 1:50 AM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Jun 5, 2:30 AM CDTFlash Flood WarningOAXButler, Saunders6 hr
Jun 5, 3:34 AM CDTRiver Flood WarningOAXLancaster19 hr
Jun 5, 3:39 AM CDTRiver Flood WarningOAXJefferson19 hr
Jun 5, 4:12 AM CDTWind AdvisoryOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 15 more17 hr
Jun 5, 4:39 AM CDTRiver Flood WarningOAXStanton5 hr
Jun 5, 4:39 AM CDTRiver Flood WarningOAXCuming17 hr
Jun 5, 6:51 AM CDTRiver Flood WarningOAXSaunders22 hr
Jun 5, 8:26 AM CDTAreal Flood WarningOAXButler, Saunders8 hr
Jun 5, 8:42 AM CDTRiver Flood WarningOAXNemaha24 hr
Jun 5, 8:43 AM CDTRiver Flood WarningOAXCass14 hr
Jun 5, 8:44 AM CDTRiver Flood WarningOAXSaline14 hr
Jun 5, 10:41 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Madison, Pierce49 min
Jun 5, 11:04 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce41 min
Jun 5, 11:24 AM CDTSevere Thunderstorm WarningOAXCedar, Knox36 min
Jun 5, 11:34 AM CDTSevere Thunderstorm WarningOAXCedar, Knox, Madison, Pierce, Wayne41 min
Jun 5, 12:07 PM CDTSevere Thunderstorm WarningOAXThurston15 min
Jun 5, 12:11 PM CDTSevere Thunderstorm WarningOAXCedar34 min
Jun 5, 12:17 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne28 min
Jun 5, 12:42 PM CDTSevere Thunderstorm WarningOAXCedar23 min
Jun 5, 5:12 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee33 min
Jun 5, 5:23 PM CDTTornado WarningOAXGage, Johnson, Pawnee52 min
Jun 5, 5:57 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson48 min
Jun 5, 6:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox52 min
Jun 5, 6:15 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee32 min
Jun 5, 6:16 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Knox, Madison, Pierce44 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson39 min
Jun 5, 6:24 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe51 min
Jun 5, 6:31 PM CDTRiver Flood WarningOAXGage9 days
Jun 5, 6:34 PM CDTSevere Thunderstorm WarningOAXBoone, Colfax, Madison, Pierce, Platte, Stanton29 min
Jun 5, 6:37 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe38 min
Jun 5, 6:39 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson36 min
Jun 5, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson47 min
Jun 5, 6:59 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Wayne46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.